Volume 21, issue 6 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 25
Issue 2, 547–1085
Issue 1, 1–546

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
The nilpotence theorem for the algebraic $K$–theory of the sphere spectrum

Andrew J Blumberg and Michael A Mandell

Geometry & Topology 21 (2017) 3453–3466
Bibliography
1 P Balmer, The spectrum of prime ideals in tensor triangulated categories, J. Reine Angew. Math. 588 (2005) 149 MR2196732
2 P Balmer, Spectra, spectra, spectra—tensor triangular spectra versus Zariski spectra of endomorphism rings, Algebr. Geom. Topol. 10 (2010) 1521 MR2661535
3 P Báyer, J Neukirch, On values of zeta functions and l–adic Euler characteristics, Invent. Math. 50 (1978) 35 MR516603
4 H S Bergsaker, J Rognes, Homology operations in the topological cyclic homology of a point, Geom. Topol. 14 (2010) 735 MR2602850
5 A J Blumberg, D Gepner, G Tabuada, A universal characterization of higher algebraic K–theory, Geom. Topol. 17 (2013) 733 MR3070515
6 A J Blumberg, D Gepner, G Tabuada, Uniqueness of the multiplicative cyclotomic trace, Adv. Math. 260 (2014) 191 MR3209352
7 A J Blumberg, M A Mandell, Algebraic K–theory and abstract homotopy theory, Adv. Math. 226 (2011) 3760 MR2764905
8 A J Blumberg, M A Mandell, Localization for THH(ku) and the topological Hochschild and cyclic homology of Waldhausen categories, preprint (2014) arXiv:1111.4003v3
9 M Bökstedt, W C Hsiang, I Madsen, The cyclotomic trace and algebraic K–theory of spaces, Invent. Math. 111 (1993) 465 MR1202133
10 M Bökstedt, I Madsen, Topological cyclic homology of the integers, from: "K–theory" (editors C Kassel, J L Loday, N Schappacher), Astérisque 226, Soc. Math. France (1994) 57 MR1317117
11 A Borel, Stable real cohomology of arithmetic groups, Ann. Sci. École Norm. Sup. 7 (1974) 235 MR0387496
12 A K Bousfield, The localization of spectra with respect to homology, Topology 18 (1979) 257 MR551009
13 B I Dundas, Relative K–theory and topological cyclic homology, Acta Math. 179 (1997) 223 MR1607556
14 W G Dwyer, Twisted homological stability for general linear groups, Ann. of Math. 111 (1980) 239 MR569072
15 W G Dwyer, S A Mitchell, On the K–theory spectrum of a ring of algebraic integers, K-Theory 14 (1998) 201 MR1633505
16 B Ferrero, L C Washington, The Iwasawa invariant μp vanishes for abelian number fields, Ann. of Math. 109 (1979) 377 MR528968
17 T Geisser, The cyclotomic trace map and values of zeta functions, from: "Algebra and number theory" (editor R Tandon), Hindustan Book Agency (2005) 211 MR2193354
18 R Greenberg, On p–adic L–functions and cyclotomic fields, Nagoya Math. J. 56 (1975) 61 MR0360536
19 L Hesselholt, Algebraic K–theory and the p–adic L–function, unpublished notes
20 L Hesselholt, I Madsen, On the K–theory of finite algebras over Witt vectors of perfect fields, Topology 36 (1997) 29 MR1410465
21 M J Hopkins, Global methods in homotopy theory, from: "Homotopy theory" (editors E Rees, J D S Jones), London Math. Soc. Lecture Note Ser. 117, Cambridge Univ. Press (1987) 73 MR932260
22 N Kitchloo, J Morava, The stable symplectic category and a conjecture of Kontsevich, preprint (2012) arXiv:1212.6905
23 B Mazur, A Wiles, Class fields of abelian extensions of Q, Invent. Math. 76 (1984) 179 MR742853
24 J Morava, Homotopy-theoretically enriched categories of noncommutative motives, Res. Math. Sci. 2 (2015) MR3355473
25 A Neeman, The chromatic tower for D(R), Topology 31 (1992) 519 MR1174255
26 D Quillen, Higher algebraic K–theory, I, from: "Algebraic K–theory, I : Higher K–theories" (editor H Bass), Lecture Notes in Math. 341, Springer (1973) 85 MR0338129
27 D Quillen, Finite generation of the groups Ki of rings of algebraic integers, from: "Algebraic K–theory, I : Higher K–theories" (editor H Bass), Lecture Notes in Math. 341, Springer (1973) 179 MR0349812
28 J Rognes, The Hatcher–Waldhausen map is a spectrum map, Math. Ann. 299 (1994) 529 MR1282230
29 J Rognes, Two-primary algebraic K–theory of pointed spaces, Topology 41 (2002) 873 MR1923990
30 J Rognes, The smooth Whitehead spectrum of a point at odd regular primes, Geom. Topol. 7 (2003) 155 MR1988283
31 J Rognes, C Weibel, Two-primary algebraic K–theory of rings of integers in number fields, J. Amer. Math. Soc. 13 (2000) 1 MR1697095
32 C Soulé, K–théorie des anneaux d’entiers de corps de nombres et cohomologie étale, Invent. Math. 55 (1979) 251 MR553999
33 J Tate, Duality theorems in Galois cohomology over number fields, from: "Proc. Internat. Congr. Mathematicians, I" (editor V Stenström), Inst. Mittag-Leffler (1963) 288 MR0175892
34 R W Thomason, Algebraic K–theory and étale cohomology, Ann. Sci. École Norm. Sup. 18 (1985) 437 MR826102
35 R W Thomason, The classification of triangulated subcategories, Compositio Math. 105 (1997) 1 MR1436741
36 F Waldhausen, Algebraic K–theory of spaces, from: "Algebraic and geometric topology" (editors A Ranicki, N Levitt, F Quinn), Lecture Notes in Math. 1126, Springer (1985) 318 MR802796
37 F Waldhausen, B Jahren, J Rognes, Spaces of PL manifolds and categories of simple maps, 186, Princeton Univ. Press (2013) MR3202834
38 L C Washington, Introduction to cyclotomic fields, 83, Springer (1997) MR1421575
39 C A Weibel, The K–book : an introduction to algebraic K-theory, 145, Amer. Math. Soc. (2013) MR3076731
40 M Weiss, B Williams, Automorphisms of manifolds, from: "Surveys on surgery theory, II" (editors S Cappell, A Ranicki, J Rosenberg), Ann. of Math. Stud. 149, Princeton Univ. Press (2001) 165 MR1818774